Low libido/sexdrive after PCT. High testosteron, normal LH/FSH?
I finished my 6 week pct almost 2 weeks ago. Ended the clomid 2 weeks ago, and the nolvadex/aromasin 12 days ago. I wnt and took a bloodtest two days ago, and this is the results:
Testosterone 8,51 ng/mL ( 2,41 - 8,27) Wich apparently is pretty high
LH 2,22 UI/L
FSH 2,41 UI/L
All these values are accordring to the test normal. I could not get free testosterone and estriadol cause it would have costed me over 100 euro extra. Even tough, I think these three are the most important one's eh? The thing is, I have no libido what so ever. It almost feels like I've gotten off deca. What I runed was 6 months with 600mg eq ew and 250mg test ew.
When you stay on for 6 months and up. It can take time to recover. I love to use Tribulus after my cycles. Know some say its bunk and do nothing. But i really like it. Gives me great libido and drive in the gym. When i ended my last cycle my friend thought i was still on. And the question was this (what are you using now) LOL !! :-)
No it required an urin sample and it costed me 50 euro's. I had already pee'd that day so I taught, what the hell. But if my estrogen lvl's were high, wouldnt my LH suffer?
Yes, I know. But according to those values I have here I should be completely fine.
I ran 500 ui hcg ew trough the entire cycle.. And 1000 ui eod the last week. Then 100mg clomid for 3 days, then 50mg clomid for the next weeks. 20mg nolva for 6 weeks, and 12,5mg aromasin ed for 6 weeks.
Yeah I tought so aswell.. I don't know why they said I needed a urin test.. Anyways, I won't be able to do another test in a few weeks. If anyone else can sheed some light on my problem meanwhile I would be gratefull.
Cyp at 250mg ew.. I started the pct 10 days after last shot on the cyp, and 5 weeks after the last shot on eq. Also one thing. I got a lump on my right thigh, its been there for 3 months now, it gets smaller and smaller every week, but its going slow. It happened after a big shot with 1 ml cyp and 3 ml eq. Could that be causing any trouble? I mean if its still oil stuck in my thigh, maybe it leaks out in small dosages every day.
Yes it sounds like you started pct too soon and between that and the lump of gear you were not out of the woods (gear in system kept you shut down longer that pct) When you ran the pct how was sex drive? Your probably ready to restart pct that or give it a couple mos and you'll rebound but will have lost a significant Amit of muscle by then.
I had better libido when I was clomid. I got some nolva on hand, do you think I should use it? I still tough can't understand why my testosterone, lh and fsh are normal if I had gear in my systems tough.. My strength hasn't decreased nor increased these last two weeks, it seems pretty stabile. I will get new bloodwork done in 2-3 weeks, and we will see.
well your t is still above the max so that tells me it had not fully cleared your system at the time of your test. it was probably WAY higher before... so it was all but gone but enough to give you a slightly elevated level. now youve stopped pct your estro jumped up and your T is falling. this is exactly what i was warning keyser about in his Test U/ vs E thread.
jump back on the nolva for a few more weeks(3-4) or as long as you have.
I find it hard to believe that there's still test cyp in you system shutting u down almost 2 months later after your last 250mg shot. I think that your estro level is probaly elevated from your extended PCT run. I would just wait it out at this point or maybe run some aromasin.
It could be. But aslo, I compared my LH and FSH levels with a friend of mine.. He's were like 9 and 10! Same age as me aswell.. So I think they are suppressed.
Yes..they are a little low. I'm no expert and I don't mean to discount any other advice which was given to you.
But let me play devils advocate:
Whats more likely? That your LH is supressed because your measly dose of 250mg Test Cyp almost 2 months ago is STILL keeping your test levels above normal...OR...your agressive PCT shot your own natty a bit above normal. Then when you stopped PCT your body responds by lowering your LH/FSH levels to counteract the high test. Additionally because you came off the AI's also the high test level is free to aromatize..spiking your estrogen and fucking with your libido.